MAUDE Adverse Event Report: GENICON, INC. GENICON 2EZEE RETRIEVAL BAG; SPECIMEN RETRIEVAL BAG

GENICON, INC. GENICON 2EZEE RETRIEVAL BAG; SPECIMEN RETRIEVAL BAG
Model Number 550-000-200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between (b)(6) 2017 through (b)(6) 2019.
 
Event or Problem Description
Doctor had the poly bag out of the trocar site halfway.He then proceeded to put a clamp horizontal across the bag and clamped it about half way and all the way across.He then used the clamp as a t-handle and pulled on it as leverage.The bag started to stretch and right before the gall bladder came out the bag broke in half.The gall bladder however was stuck where doctor could reach into the trocar site and grap it with some pickups.

Brand Name
GENICON 2EZEE RETRIEVAL BAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park, fl
MDR Report Key10385373
Report Number3002590791-2020-00055
Device Sequence Number19263749
Product Code GCJ
UDI-Device Identifier00877972007289
UDI-Public(01)00877972007289(10)J0468-B(11)190605(17)201204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2020
Device Model Number550-000-200
Device Lot NumberJ0468-B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1